# SDR SWAA112836

- Difficulty date: April 14, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 72,928 hours, 64,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 284A01215
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT OVERWING EMERGENCY EXIT SIGN LOOSE.  SECURED SIGN PER MM.
